# SDR DALA1250533733

- Difficulty date: March 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 31,366 hours, 17,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAPS FOUND TO BE CRACKED AT BS 727, RBL 45.50.  REPAIRED IAW ERA 506381-14, REV 0.
